MAUDE Adverse Event Report: SPECTRUM MEDICAL LIMITED QUANTUM CENNTRIFUGAL DRIVE - CP37; CENTRIFUGAL PUMP DRIVE

SPECTRUM MEDICAL LIMITED QUANTUM CENNTRIFUGAL DRIVE - CP37; CENTRIFUGAL PUMP DRIVE
Model Number QCD37
Medical Device Problem Code Increase in Pressure (1491)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Conclusion and root cause awaiting completion of investigation.
 
Event or Problem Description
User reported that while on cpb, a pressure spike of >350 progressing to >400 occurred.No flow at this point due to pressure stop link.Line troubleshooting was done for kinks and triggered arterial occluder but nothing was noted.Flow was reinstated with the use for handcranking.The user tried recalibrating and re-zeroing the pressure transducer, but this did not solve the issue.The pressure transducer was replaced after which pressure was appropriate for flow.Surgery was resumed and pressure was appropriate for the rest of the case.No harmful patient effects noted.

Brand Name
QUANTUM CENNTRIFUGAL DRIVE - CP37
Common Device Name
CENTRIFUGAL PUMP DRIVE
Manufacturer (Section D)
SPECTRUM MEDICAL LIMITED
harrier4, meteor business park
cheltenham road east
gloucester, gloucestershire GL29Q L
UK  GL29QL
Manufacturer (Section G)
SPECTRUM MEDICAL LIMITED
harrier4, meteor business park
cheltenham road east
gloucester, gloucestershire GL29Q L
UK   GL29QL
Manufacturer Contact
angus fletcher
harrier4, meteor business park
cheltenham road east
gloucester, gloucestershire GL29Q-L
UK   GL29QL
MDR Report Key20189244
Report Number3006073153-2024-00059
Device Sequence Number8138022
Product Code DWA
UDI-Device Identifier05060434421838
UDI-Public05060434421838
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K192838
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQCD37
Device Catalogue Number51-000062-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/02/2024
Initial Report FDA Received Date09/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/01/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown